MathSciNet Relay Station
MathSciNet bibliographic data
MR1696203 37F35 (37F10)
Karpińska, Boguslawa Hausdorff dimension of the hairs without endpoints for $\lambda\exp z$. C. R. Acad. Sci. Paris Sér. I Math. 328 (1999), no. 11, 1039–1044.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement